My GP put me on Mobic because of the continuing pain, especially in my joints. I’m not sure if it’s doing any good so far, but it hasn’t been that long. The only thing it has done is given me a metallic taste in my mouth. It is listed as an uncommon side effect. And since I’m the queen of side effects, well, not much I can do. This isn’t life threatening, just moderately annoying.
I’m going to keep taking it until I see my rheumatolotist, probably early next month. I’m supposed to leave for Korea around the 21st.
To make things additionally fun, I think I have bronchitis. I felt kinda crappy all weekend and I really started to cough really bad last night. My chest and weirdly, the muscles over my hips hurt. conveniently, today was my doctors day off. Hopefully she’ll call back early tomorrow so I can get started on something. I was too tired to go out to get some cough syrup today. Hopefully tomorrow I’ll have a little bit more energy.